Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Chronic pericarditis, radiating pin, cant take NSAIDS due to colon problem, heart attack symptoms normal ?

My husband has had pericarditis for 2 and a half months now and has had every test, as far as I know, on his heart except for a CC. He has even had several tests on his colon because the pain radiates I suspect. I have several questions. Is there anything he can do to cause a backset of the pain? Because he might feel pretty good one day and really bad the next, as far as the pain and fatigue . How long will this last? He has not been able to take any meds for the condition, not even NSAIDS or steroids, because of his colon. Is he going to have good days and bad days until this goes away? He has been to ER 4 times and hospitalized twice. He has been going to his Dr. every week for the last 2 months, was working 4 hours a day, now trying to work 6 hours a day, but doesn t seem to be getting a lot better. He has also been to a cardiologist and gastroenterologist . He has to fight the urge to run to the ER because of the pain that feels like he is having a heart attack all of the time. Doctors keep telling him his heart is fine. Is this normal for pericarditis? Don t know a lot about this and don t think our doctors have seen much of it either.
Asked On : Thu, 19 Apr 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
Hello! I have carefully & thoroughly evaluated what you have discussed.
It appears that the pericarditis suffered by your husband is secondary to a malignancy, probably the colorectal cancer, hence there are many restrictions for his treatment. He will have no option than to have palliative care, & a psychosocial supporting therapy, if this is the case what I perceive from your description.
Otherwise if the problem is not secondary to malignancy, then there is a lot more that can be done to completely relieve his symptoms, for example if it is due to tuberculosis, then a 100% cure is possible.
Thanks & wishing a good recovery for your husband!
Answered: Fri, 11 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor